MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE READER; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE READER; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71938-01
Medical Device Problem Codes Failure to Power Up (1476); Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, product has not yet been returned.An extended investigation has been performed for the reported complaint and determined that there was no indication that the product did not meet specification.The dhrs (device history review) for the libre reader were reviewed and the dhrs showed the libre reader passed all tests prior to release.If the product is returned, a physical investigation will be performed and a follow-up report submitted.The date of event is unknown.The date entered is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A complaint was received regarding no power by button or by the test strip using the adc device.As a result, the customer had a loss of consciousnesses and was provided insulin and juice by emergency services, and breakfast by the family member, for the diagnosis of hypoglycemia.No further information was provided.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE LIBRE READER
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key15129043
Report Number2954323-2022-26466
Device Sequence Number6603203
Product Code PZE
UDI-Device Identifier00357599000981
UDI-Public00357599000981
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71938-01
Device Catalogue Number71936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale